# SDR ASAA2015012510413

- Difficulty date: January 25, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 30,283 hours, 9,454 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 11K4T
- Condition: Failed
- Location: Flight Deck
- Part time: 37,726 hours, 13,947 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O COURSE DISPLAY ON MCP IS BLANK.  COURSE DOES DISPLAY ON F/O ND APP MODE ON EFIS SELECT SWITCH, KNOB.  ACFT GROUNDED.  R & R DFCS MCP IAW AMM 22-11-34, OPS NORMAL. PERFORMED DFCS LRU INTERFACE TEST FOR MCP AMM 22-11-34, LAND VERIFY TEST IAW AMM 22-11-00, AND HGS SENSOR TEST FOR FCC/AT IAW SMM 34-36-00.  ALL OPS NORMAL. ACFT LWMP STATUS & SCREW REMAIN CATIIIA A/L & HGS. ETOPS SIGNIF SYS, GROUND VERIFICATION SUCCESSFUL.
